# SDR ABXA9500152

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 991245550
- Condition: Damaged
- Location: Fs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE INNER DOUBLER CUT OUT AT BOTTOM OF LOWER CARGO DOOR JAMB AT FS 408.  REPAIRED INNER DOUBLER IAW ABX REA D953-10895-MR.
